# SDR 9511183214

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transmitter
- Part number: 710TS06Y11
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, THRUST WAS APPLIED, THE AIRCRAFT DRIFTED SLIGHTLY TO THE RIGHT, FULL LEFT RUDDER WAS APPLIED WITH NO RESPONSE.  FULL LEFT TILLER WAS APPLIED WITH NO RESPONSE.  THE TAKEOFF WAS ABORTED AT 40 KNOTS.  AIRCRAFT RETURNED SAFELY TO THE GATE.  MAINTENANCE REPLACED BOTH THE LEFT AND RIGHT NOSE STEERING TRANSMITTERS, 1GC AND 2GC.  OPERATIONAL CHECK OK.
